Advanced

A proof of the local Borg-Marchenko theorem

Bennewitz, Christer LU (2001) In Communications of Mathematical Physics 218(1). p.131-132
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Communications of Mathematical Physics
volume
218
issue
1
pages
131 - 132
external identifiers
  • scopus:0035531722
language
English
LU publication?
yes
id
b9cebfe8-77da-4561-9fd1-84be128af120 (old id 932270)
date added to LUP
2008-01-16 10:47:43
date last changed
2017-03-26 04:39:05
@article{b9cebfe8-77da-4561-9fd1-84be128af120,
  author       = {Bennewitz, Christer},
  language     = {eng},
  number       = {1},
  pages        = {131--132},
  series       = {Communications of Mathematical Physics},
  title        = {A proof of the local Borg-Marchenko theorem},
  volume       = {218},
  year         = {2001},
}